Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Polynomial approximations for elliptic functions


Author: E. T. Bell
Journal: Trans. Amer. Math. Soc. 44 (1938), 47-57
MSC: Primary 41A05; Secondary 33E05
MathSciNet review: 1501961
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A05, 33E05

Retrieve articles in all journals with MSC: 41A05, 33E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1938-1501961-7
PII: S 0002-9947(1938)1501961-7
Article copyright: © Copyright 1938 American Mathematical Society